# SDR MALA975344

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2736015009
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND A CRACK IN THE LEFT FLAP S/N 1159 OUTBOARD FLAP NOSE RIB.  REMOVED AND REPLACED FLAP NOSE RIB P/N 27-36015-009 AND HINGE ARM P/N 27-36044-003 IAW FAIRCHILD SRM 57-90-60 PAGES 43-46.  (M)
